# SDR AALA201706239001

- Difficulty date: June 22, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 12,258 hours, 2,527 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Part number: 3004200000501
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 27,000 FT, ECAM DISPLAYED ACT TRANSFR FAULT. ECAM PROCEDURE CALLED FOR PLACING ACT PUMP TO FORWARD POSITION. ALL ACT FUEL TRANSFERED NORMALLY AND SWITCH WAS RETURNED TO NORMAL.  AIRCRAFT WAS GROUNDED.
